American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. Meziani. Nonrigidity of a class of two dimensional surfaces with positive curvature and planar points. Proc. Amer. Math. Soc. 141 (2013) 2137-2143.
Abstract, references, and article information   
View Article: PDF

[2] P. L. Dattori da Silva and A. Meziani. Properties of solutions of a class of planar elliptic operators with degeneracies. Proc. Amer. Math. Soc. 139 (2011) 3937-3949. MR 2823040.
Abstract, references, and article information   
View Article: PDF

[3] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF

[4] Der-Chen Chang, Galia Dafni and Hong Yue. A div-curl decomposition for the local Hardy space. Proc. Amer. Math. Soc. 137 (2009) 3369-3377. MR 2515406.
Abstract, references, and article information
View Article: PDF

[5] Irina Mitrea and Marius Mitrea. A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009) 1729-1733. MR 2470831.
Abstract, references, and article information   
View Article: PDF

[6] Wojciech Chojnacki. A note on complete integrals . Proc. Amer. Math. Soc. 123 (1995) 393-401. MR 1234624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jorge Hounie and Joaquim Tavares. Rad\'o's theorem for locally solvable vector fields . Proc. Amer. Math. Soc. 119 (1993) 829-836. MR 1156468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1